Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-48859
Sailer, E; Kamarachev, J; Boehler, A; Speich, R; Hofer, M; Benden, C; French, L E; Hofbauer, G F L (2011). Persistent photodamage following drug photosensitization in a lung-transplant recipient. Photodermatology, Photoimmunology & Photomedicine, 27(4):213-215.
PDF - Registered users only
View at publisher
Photosensitivity is a well-known complication of treatment with quinolone antibiotics. Several transient phototoxic drug reactions have been described. We report a case of a persistent phototoxic reaction to ciprofloxacin in a lung-transplant recipient on a long-term immunosuppressive drug regimen.
0 downloads since deposited on 02 Aug 2011
0 downloads since 12 months
|Item Type:||Journal Article, refereed, further contribution|
|Communities & Collections:||04 Faculty of Medicine > University Hospital Zurich > Clinic and Policlinic for Internal Medicine
04 Faculty of Medicine > University Hospital Zurich > Dermatology Clinic
04 Faculty of Medicine > University Hospital Zurich > Clinic for Pneumology
|Dewey Decimal Classification:||610 Medicine & health|
|Deposited On:||02 Aug 2011 09:06|
|Last Modified:||28 Nov 2013 00:07|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page